# SDR CALA2019083001455

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,205 hours, 18,104 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OIL FILTER BYPASS LIGHT ILLUMINATED AT FL350. COMPLIED WITH QRH. LIGHT REMAINED ON. REPLACED THE NR 2 ENG. REF CARD NO 29-7100-1-0900.   INSPECTED AND VERIFIED NR 2 ENGINE INSTALLATION IAW W/C. ALL ENG OPERATIONS CHECKED GOOD. NO LEAKS NOTED.
